# SDR RRXA991586

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 1031549092
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AT FL 26.0 MADE AN EMERGENCY DESCENT DUE TO LOSS OF CABIN PRESSURIZATION.  REPLACED LEFT AND RIGHT PRESSURIZATION VALVES.  PERFORMED PRESSURIZATION CHECK PER MM 21-31-00 WITH ENGINES 2 AND 3 RUNNING.  PRESSURIZED TO 8.0 PSID, NO LEAK OR DEFECTS NOTED.
